# SDR USAA001993

- Difficulty date: November 27, 2000
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, STATION 907, ABOVE STRINGER 9R.  INSTALLED DOUBLER PER TR 53-10-14A.  (M)
